# SDR SWAA2019100137393

- Difficulty date: September 11, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 62,580 hours, 36,612 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146A7730
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ON STRINGER CLIP CORRODED AT BS. 727D+4,  STR. 27R.   R&R CLIP IAW SRM AND DWG.
